Displaying similar documents to “Corrigendum to “Commutators on ( q ) p ” (Studia Math. 206 (2011), 175-190)”

Commutators on ( q ) p

Dongyang Chen, William B. Johnson, Bentuo Zheng (2011)

Studia Mathematica

Similarity:

Let T be a bounded linear operator on X = ( q ) p with 1 ≤ q < ∞ and 1 < p < ∞. Then T is a commutator if and only if for all non-zero λ ∈ ℂ, the operator T - λI is not X-strictly singular.

Results related to Huppert’s ρ - σ conjecture

Xia Xu, Yong Yang (2023)

Czechoslovak Mathematical Journal

Similarity:

We improve a few results related to Huppert’s ρ - σ conjecture. We also generalize a result about the covering number of character degrees to arbitrary finite groups.

Multiplication operators on L ( L p ) and p -strictly singular operators

William Johnson, Gideon Schechtman (2008)

Journal of the European Mathematical Society

Similarity:

A classification of weakly compact multiplication operators on L ( L p ) , 1<p< , i s g i v e n . T h i s a n s w e r s a q u e s t i o n r a i s e d b y S a k s m a n a n d T y l l i i n 1992 . T h e c l a s s i f i c a t i o n i n v o l v e s t h e c o n c e p t o f p - s t r i c t l y s i n g u l a r o p e r a t o r s , a n d w e a l s o i n v e s t i g a t e t h e s t r u c t u r e o f g e n e r a l p - s t r i c t l y s i n g u l a r o p e r a t o r s o n Lp . T h e m a i n r e s u l t i s t h a t i f a n o p e r a t o r T o n Lp , 1<p<2 , i s p - s t r i c t l y s i n g u l a r a n d T|X i s a n i s o m o r p h i s m f o r s o m e s u b s p a c e X o f Lp , t h e n X e m b e d s i n t o Lr f o r a l l r<2 , b u t X n e e d n o t b e i s o m o r p h i c t o a H i l b e r t s p a c e . It is also shown that if T is convolution by a biased coin on L p of the Cantor group, 1 p < 2 , and T | X is an isomorphism for some reflexive subspace X of L p , then X is isomorphic to a Hilbert space. The case p = 1 answers a question asked by Rosenthal in 1976.

On C * -spaces

P. Srivastava, K. K. Azad (1981)

Matematički Vesnik

Similarity:

A Marchaud type inequality

Jorge Bustamante (2022)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

We present a new Marchaud type inequality in 𝕃 p spaces.